Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line

Authors

  • D. A. Levchenko Днепропетр. нац. ун-т

Abstract

We obtain new sharp Kolmogorov-type inequalities for the fractional derivatives of functions defined on the half line.

Published

25.01.2014

Issue

Section

Research articles

How to Cite

Levchenko, D. A. “Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 1, Jan. 2014, pp. 71–78, https://umj.imath.kiev.ua/index.php/umj/article/view/2112.